Alert archive / Hawaii / High Surf Warnings in 2016
High Surf Warning 11, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Feb 29, 2016, 9:31 AM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It was in force for 56 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 29, 2016, 9:31 AM HST (19:31 UTC)
- Expired
- Mar 2, 2016, 6:00 PM HST
- In force
- 56 hr
- Issued by
- NWS Honolulu, HI
Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 7.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
187 WHHW40 PHFO 291931 CCA CFWHFO COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 931 AM HST MON FEB 29 2016 ...HIGH SURF WARNING FOR MOST NORTH AND WEST FACING SHORES... .A NEW NORTHWEST SWELL WILL GRADUALLY FILL IN TODAY. THE SWELL IS EXPECTED TO PEAK LATE TUESDAY AND TUESDAY NIGHT. HIZ001>003-006>008-012-013-017-019-020-010845- /O.NEW.PHFO.SU.W.0011.160229T1931Z-160303T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 931 AM HST MON FEB 29 2016 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI...BUILDING TO 20 TO 25 FEET LATER TODAY...THEN RISING TO 30 TO 40 FEET ON TUESDAY. ALONG NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...BUILDING TO 20 TO 25 FEET TONIGHT...THEN RISING TO 30 TO 40 FEET LATE TUESDAY. ALONG WEST FACING SHORES OF OAHU AND MOLOKAI...RISING TO 15 TO 20 FEET TONIGHT...THEN RISING TO 20 TO 30 FEET LATE TUESDAY. * TIMING...THROUGH 6 PM HST WEDNESDAY. * IMPACTS...VERY HIGH...EXPECT OCEAN WATER SURGING AND SWEEPING ACROSS BEACHES...COASTAL BENCHES...AND LAVA FLOWS CREATING THE POTENTIAL FOR IMPACTS TO COASTAL PROPERTIES AND INFRASTRUCTURE...INCLUDING ROADWAYS. POWERFUL LONGSHORE AND RIP CURRENTS WILL BE PRESENT AT MOST BEACHES. LARGE BREAKING WAVES AND STRONG CURRENTS MAY IMPACT HARBOR ENTRANCES AND CHANNELS CAUSING CHALLENGING BOAT HANDLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ BURKE
3 follow-up statements
527 WHHW40 PHFO 010139 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 339 PM HST MON FEB 29 2016 ...HIGH SURF ALONG NORTH AND WEST FACING SHORES... .A NEW NORTHWEST SWELL WILL GRADUALLY FILL IN TODAY. THE SWELL IS EXPECTED TO PEAK LATE TUESDAY AND TUESDAY NIGHT. HIZ001>003-006>008-012-013-017-019-020-011445- /O.CON.PHFO.SU.W.0011.000000T0000Z-160303T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 339 PM HST MON FEB 29 2016 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI...BUILDING TO 20 TO 25 FEET TONIGHT...THEN RISING TO 30 TO 40 FEET ON TUESDAY. ALONG NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI... BUILDING TO 20 TO 25 FEET TONIGHT...THEN RISING TO 30 TO 40 FEET LATE TUESDAY. ALONG WEST FACING SHORES OF OAHU AND MOLOKAI...RISING TO 15 TO 20 FEET TONIGHT...THEN RISING TO 20 TO 30 FEET LATE TUESDAY. * TIMING...THROUGH 6 PM HST WEDNESDAY. * IMPACTS...VERY HIGH...EXPECT OCEAN WATER SURGING AND SWEEPING ACROSS BEACHES...COASTAL BENCHES...AND LAVA FLOWS CREATING THE POTENTIAL FOR IMPACTS TO COASTAL PROPERTIES AND INFRASTRUCTURE...INCLUDING ROADWAYS. POWERFUL LONGSHORE AND RIP CURRENTS WILL BE PRESENT AT MOST BEACHES. LARGE BREAKING WAVES AND STRONG CURRENTS MAY IMPACT HARBOR ENTRANCES AND CHANNELS CAUSING CHALLENGING BOAT HANDLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ HIZ023-025-026-011445- /O.NEW.PHFO.SU.Y.0020.160301T0139Z-160303T0400Z/ KONA-BIG ISLAND NORTH AND EAST-KOHALA- 339 PM HST MON FEB 29 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * SURF...RISING TO 6 TO 10 FEET ALONG WEST FACING SHORES. RISING TO 10 TO 15 FEET ALONG NORTH FACING SHORES. * TIMING...THROUGH 6 PM HST WEDNESDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ BURKE
120 WHHW40 PHFO 011349 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 349 AM HST TUE MAR 1 2016 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND ALONG NORTH FACING SHORES OF MAUI... ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF THE BIG ISLAND... ...COASTAL FLOODING POSSIBLE ALONG MOST NORTH AND WEST FACING SHORES OF THE SMALLER ISLANDS... .LIFE-THREATENING SURF WILL BE ANTICIPATED TODAY THROUGH WEDNESDAY ALONG EXPOSED NORTH AND WEST FACING SHORES. A COMBINATION OF LARGE SURF AND MODERATE ONSHORE WINDS COULD TRANSLATE TO OCEAN WATER SWEEPING OVER BEACHES AND OVERTOPPING VULNERABLE COASTAL ROADWAYS THIS EVENING AS THE SURF IS PEAKING AROUND HIGH TIDE. COASTAL INTERESTS ARE ENCOURAGED TO FINALIZE PREPARATIONS AS SOON AS POSSIBLE. HIZ001>003-006>008-012-013-017-019-020-020300- /O.CON.PHFO.SU.W.0011.000000T0000Z-160303T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 349 AM HST TUE MAR 1 2016 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU...25 TO 35 FEET THIS MORNING...RISING TO 35 TO 45 FEET LATE THIS AFTERNOON AND EVENING...THEN LOWERING TO 20 TO 30 FEET LATE WEDNESDAY. ALONG NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...20 TO 30 FEET THIS MORNING...RISING TO 35 TO 45 FEET LATE THIS AFTERNOON AND EVENING...THEN LOWERING TO 20 TO 30 FEET LATE WEDNESDAY. ALONG WEST FACING SHORES OF OAHU AND MOLOKAI...15 TO 20 FEET THIS MORNING...RISING TO 20 TO 30 FEET LATE THIS AFTERNOON AND EVENING...THEN LOWERING TO 15 TO 20 FEET WEDNESDAY. * TIMING...THROUGH 6 PM HST WEDNESDAY. * IMPACTS...VERY HIGH...EXPECT OCEAN WATER SURGING AND SWEEPING ACROSS BEACHES...COASTAL BENCHES...AND LAVA FLOWS CREATING THE POTENTIAL FOR IMPACTS TO COASTAL PROPERTIES AND INFRASTRUCTURE...INCLUDING ROADWAYS. POWERFUL LONGSHORE AND RIP CURRENTS WILL BE PRESENT AT MOST BEACHES. LARGE BREAKING WAVES AND STRONG CURRENTS MAY IMPACT HARBOR ENTRANCES AND CHANNELS CAUSING CHALLENGING BOAT HANDLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ HIZ023-025-026-020300- /O.CON.PHFO.SU.Y.0020.000000T0000Z-160303T0400Z/ KONA-BIG ISLAND NORTH AND EAST-KOHALA- 349 AM HST TUE MAR 1 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * SURF...RISING TO 6 TO 10 FEET ALONG WEST FACING SHORES LATE THIS AFTERNOON THROUGH TONIGHT. RISING TO 10 TO 15 FEET ALONG NORTH FACING SHORES LATE THIS AFTERNOON THROUGH TONIGHT. * TIMING...THROUGH 6 PM HST WEDNESDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ GIBBS
355 WHHW40 PHFO 020137 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 337 PM HST TUE MAR 1 2016 ...HIGH SURF TO CONTINUE TONIGHT AND WEDNESDAY... .LIFE-THREATENING SURF WILL THROUGH WEDNESDAY ALONG EXPOSED NORTH AND WEST FACING SHORES. A COMBINATION OF LARGE SURF AND MODERATE ONSHORE WINDS COULD TRANSLATE TO OCEAN WATER SWEEPING OVER BEACHES AND OVERTOPPING VULNERABLE COASTAL ROADWAYS EARLY TONIGHT AS THE SURF IS PEAKING AROUND HIGH TIDE. COASTAL INTERESTS ARE ENCOURAGED TO FINALIZE PREPARATIONS AS SOON AS POSSIBLE. HIZ001>003-006>008-012-013-017-019-020-021445- /O.CON.PHFO.SU.W.0011.000000T0000Z-160303T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 337 PM HST TUE MAR 1 2016 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU...35 TO 45 FEET THROUGH TONIGHT...THEN LOWERING TO 20 TO 30 FEET LATE WEDNESDAY. ALONG NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...35 TO 45 FEET THROUGH TONIGHT...THEN LOWERING TO 20 TO 30 FEET LATE WEDNESDAY. ALONG WEST FACING SHORES OF OAHU AND MOLOKAI...20 TO 30 FEET THROUGH TONIGHT...THEN LOWERING TO 15 TO 20 FEET LATE WEDNESDAY. * TIMING...THROUGH 6 PM HST WEDNESDAY. * IMPACTS...VERY HIGH...EXPECT OCEAN WATER SURGING AND SWEEPING ACROSS BEACHES...COASTAL BENCHES...AND LAVA FLOWS CREATING THE POTENTIAL FOR IMPACTS TO COASTAL PROPERTIES AND INFRASTRUCTURE...INCLUDING ROADWAYS. POWERFUL LONGSHORE AND RIP CURRENTS WILL BE PRESENT AT MOST BEACHES. LARGE BREAKING WAVES AND STRONG CURRENTS MAY IMPACT HARBOR ENTRANCES AND CHANNELS CAUSING CHALLENGING BOAT HANDLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ HIZ009-021445- /O.EXA.PHFO.SU.Y.0020.000000T0000Z-160303T0400Z/ OLOMANA- 337 PM HST TUE MAR 1 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * SURF...10 TO 15 FEET ALONG NORTH FACING SHORES. * TIMING...THROUGH 6 PM HST WEDNESDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ HIZ023-025-026-021445- /O.CON.PHFO.SU.Y.0020.000000T0000Z-160303T0400Z/ KONA-BIG ISLAND NORTH AND EAST-KOHALA- 337 PM HST TUE MAR 1 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * SURF...RISING TO 6 TO 10 FEET ALONG WEST FACING SHORES. 10 TO 15 FEET ALONG NORTH FACING SHORES. * TIMING...THROUGH 6 PM HST WEDNESDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ BURKE
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Feb 29, 9:30 AM HST, 1 minute earlier.
Area forecast discussion, Feb 29, 9:30 AM HST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 930 AM HST MON FEB 29 2016 .SYNOPSIS... A SERIES OF WEAK FRONTS WILL MOVE ACROSS THE STATE THIS WEEK BUT RAINFALL WILL BE LIMITED. IN THE WAKE OF EACH FRONT WILL BE TRADES WITH LIGHT WINDS OUT AHEAD OF THE FRONTS. && .DISCUSSION... MOISTURE ASSOCIATED WITH A WEAKENING FRONTAL BOUNDARY LIES ACROSS THE AREA. SOME SHOWERS HAVE BEEN FALLING OVER KAUAI AND OAHU AND THE ADJACENT COASTAL WATERS. WINDS WILL REMAIN RATHER LIGHT TODAY FAVORING A SEA BREEZE REGIME. ANOTHER FRONTAL BOUNDARY WILL MOVE ACROSS THE AREA TONIGHT AND TUESDAY ACCOMPANIED BY SOME PASSING SHOWERS. BREEZY NORTH TO NORTHWEST WINDS WILL FILL IN BEHIND THE FRONT AS HIGH PRESSURE BUILDS IN TO OUR NORTHWEST. THE FRONT IS FORECAST TO STALL AND WEAKEN NEAR THE BIG ISLAND. AS THE HIGH PASSES BY NORTH OF THE STATE...TRADE WINDS ARE EXPECTED ON WEDNESDAY AND THURSDAY. MOISTURE ASSOCIATED WITH THE FRONT WILL LIKELY CAUSE PERIODS OF SHOWERS TO FALL OVER WINDWARD AREAS OF THE BIG ISLAND. WINDS WILL WEAKEN ON FRIDAY AS THE HIGH MOVES OFF TO OUR EAST. ANOTHER WEAK FRONT WILL MOVE ACROSS THE AREA OVER THE WEEKEND WITH A FEW PASSING SHOWERS ASSOCIATED WITH IT. ANOTHER HIGH WILL BE PASSING BY NORTH OF OUR AREA ON SATURDAY WITH TRADE WINDS ONCE AGAIN RETURNING IN THE FRONTS WAKE. && .AVIATION... A WEAKENING FRONTAL CLOUD BAND IS STALLED AND DISSIPATING OVER THE NW HALF OF THE ISLAND CHAIN. FAIRLY HIGH BASED CLOUDS WITH NO SIGNIFICANT CEILINGS EXPECTED...EXCEPT FOR POSSIBLE ISOLATED MVFR. LIGHT WINDS EAST OF THE CLOUD BAND. SOME NORTHWEST WINDS W OF IT. ANOTHER APPROACHING FRONT WILL PROMPT THE WINDS AROUND THE STATE TO BECOME SW AND W OVERNIGHT. HIGH PRESSURE WILL NUDGE IN FROM THE W LATE TUESDAY. EXPECT VFR CONDITIONS TO PREVAIL ACROSS MOST AREAS TODAY AND TUESDAY. NO AIRMETS CURRENTLY IN EFFECT. ONE SIGMET IN EFFECT FOR CONVECTION FAR SW OF THE STATE CURRENTLY. && .MARINE... A NEW NORTHWEST SWELL WILL GRADUALLY FILL IN LATER TODAY. THIS SWELL WILL BE RATHER LONG LIVED WITH IT PEAK EXPECTED TUESDAY AFTERNOON AND TUESDAY NIGHT. WARNING LEVEL SURF CAN BE EXPECTED ALONG MOST NORTH AND WEST FACING SHORES FROM KAUAI TO MAUI. ADVISORY LEVEL SURF IS LIKELY ALONG WEST FACING SHORES OF THE BIG ISLAND DURING THE PEAK OF THE SWELL. SEAS WILL EXCEED THE 10 FOOT SMALL CRAFT ADVISORY THRESHOLD OVER WATERS EXPOSED TO LARGE NORTHWEST SWELLS. ALSO WINDS BEHIND THE COLD FRONT MAY CAUSE WINDS TO EXCEED THE 25 KT THRESHOLD OVER SOME COASTAL. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF WARNING UNTIL 6 PM HST WEDNESDAY FOR NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA. SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY FOR OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS. SMALL CRAFT ADVISORY UNTIL 6 PM HST WEDNESDAY FOR KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS. && SYNOPSIS/DISCUSSION/MARINE...BURKE AVIATION...FUJII
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 9:30 AM HST | Small Craft Advisory | HFO | 4 days |
Nearby
High Surf Warnings in Hawaii, 2016Every high surf warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.